MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, SMALL
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent a revers tsa procedure where a univers apex humeral stem, ar-9100-05s, lot: 10036035; a uspii humeral head, ar-9142-17p, lot: 150030015; and a univers vaultlock glenoid, ar-9106-01, lot: 1027261549, were implanted.In (b)(6) 2018, about 1 year post-op, the patient had a follow up appointment with his surgeon to see the progress of the tsa.An x-ray was taken and the surgeon determined that the glenoid had failed and a revision surgery would be needed.On (b)(6) 2018, a revision rtsa procedure was performed where all three of the implanted devices were explanted and replaced with an arthrex rtsa system.The explanted hardware was discarded.

Brand Name
UNIVERS VAULTLOCK GLENOID, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7902215
Report Number1220246-2018-00665
Device Sequence Number11159533
Product Code KWS
UDI-Device Identifier00888867239319
UDI-Public00888867239319
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberUNIVERS VAULTLOCK GLENOID, SMALL
Device Catalogue NumberAR-9106-01
Device Lot Number1027261549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;